# SDR SWAA2025030592273

- Difficulty date: February 1, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA STRAP BS 887 BTW STR 25R TO STR 26L AND WL 156 AT AFT CARGO COMPARTMENT 2025-94298<[01] REPLACED BILGE AREA STRAP BS 887 BTW STR 25R TO STR 26L AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.;[02] REPLACED BILGE AREA STRAP BS 887 BTW STR 25R TO STR 26L AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.
